# SDR ASAA2016060316945

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 55,381 hours, 31,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF T/C 48133000 "INTERNAL EMERGENCY LIGHTS" FOUND BATTERY PACK M1674 FAILED.  ACFT GROUNDED. R & R M1674 BATTERY PACK, REF AMM 33-51-51 & SSM 33-51-00. OPS CHECKS GOOD.
